# SDR C8GA2010000072

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 64,623 hours, 344,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP, IT WAS NOTED THAT THE FLOORBEAM FLANGE AT STA 1110 LBL 64.  REMOVED CORROSION AND FABRICATED REPAIR ANGLES FROM 7075 T6, .090" DIM 13.5" X 4", 10.5" X 4" AND 4" X 1" FILLER INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
